Alert archive / North Carolina / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 39, NWS Newport/Morehead City, NC

May 10, 2024Duplin County, North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at May 10, 2024, 4:44 PM EDT for Duplin County, North Carolina. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2024, 4:44 PM EDT (20:44 UTC)
Expired
May 10, 2024, 5:15 PM EDT
In force
31 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Duplin County, NC

The radar

The Raleigh/Durham radar (KRAX), 80 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 4:57 PM EDTTSTM WND DMG3 E Beulaville, NCPower outages reported by Jones-Onslow electric membership corporation.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 1:51 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 8.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2024-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2024-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-343 J/kg
Mixed-layer LCL
1359 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

149 
WUUS52 KMHX 102044
SVRMHX
NCC061-102115-
/O.NEW.KMHX.SV.W.0039.240510T2044Z-240510T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Newport/Morehead City NC
444 PM EDT Fri May 10 2024

The National Weather Service in Newport has issued a

* Severe Thunderstorm Warning for...
  Duplin County in eastern North Carolina...

* Until 515 PM EDT.

* At 444 PM EDT, a severe thunderstorm was located 11 miles northwest
  of Clinton, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Warsaw, Mount Olive, Kornegay, Beulaville, Bowdens, Beautancus,
  Kenansville, Potters Hill, Albertson, Sarecta, Faison, Magnolia,
  Calypso, and Lyman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

&&

LAT...LON 3519 7816 3518 7808 3519 7805 3519 7802
      3518 7798 3517 7797 3517 7793 3515 7789
      3516 7789 3518 7784 3511 7776 3501 7775
      3497 7769 3492 7766 3486 7767 3485 7816
      3490 7815 3508 7816 3509 7817
TIME...MOT...LOC 2044Z 282DEG 27KT 3506 7851 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

41

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:18 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, May 10, 3:18 PM EDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
318 PM EDT Fri May 10 2024

.SYNOPSIS...
A cold front moves through the area late today and tonight,
followed by high pressure over the weekend. Another front will
come through around the middle of next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 3 PM Fri...Main focus through early tonight will be an
increasing severe weather threat. A Severe Thunderstorm Watch
has been issued for all of ENC through 9 pm, and we should see
thunderstorm coverage ramp up considerably over the next couple
of hours as a front approaches from the NW. Main concerns this
afternoon/evening will be a risk of damaging wind gusts as well
as large hail greater than 1", which will be driven by the
presence of favorable low/mid level lapse rates, nearly
unidirectional deep layer wind shear of around 50 kts, and
MLCAPES over 1000 J/kg.

Expect thunderstorm develop to initially occur both along and
south of the front along the NC coastal and near the
strengthening sea breeze across the NC coast. This activity will
then blossom further as it heads east later this afternoon and
into the early evening before exiting the NC coast. Additionally,
CAMs continue to show a secondary line of showers or
thunderstorms along the main frontal boundary which could pose
an additional wind threat this evening as it heads for the
coast.

After convection exits the coast, strong CAA (for May) will
bring temps down into the 50s overnight, with areas of stratocu
forming along the coast. Some widely scattered showers may also
develop along the OBX by early tomorrow morning.

&&

.SHORT TERM /SATURDAY/...
As of 3 PM Fri...Much cooler conditions expected tomorrow as
northerly CAA winds persist. The combination of onshore flow and
extensive stratocu coverage will keep temps along the Outer and
Inner Banks areas in the 60s while further west, highs will
rebound into the low 70s in the afternoon.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
As 315 PM Fri...Drier and cooler weather forecast for this
weekend as high pressure ridging builds in from the south and
west. More unsettled weather then approaches ENC on Tue/Wed as a
deepening low pressure tracks across the SOutheast and Mid-
Atlantic with high pressure quickly building in behind this low
on Thursday.

Sat Night and Sun... Not much change to the forecast for this
weekend. Upper troughing remains over the eastern CONUS this
weekend while a cutoff upper low over the Four Corners region
begins to push E'wards towards the Plains. Yet another shortwave
will round the base of this troughing on Saturday before
ridging finally begins to build in from the west on Sun. At the
surface low pressure with attendant fronts will be diving
SE'wards across the Ohio River Valley and into the Mid-Atlantic
on Sat before moving offshore on Sun and pulling away from the
region while high pressure ridge will gradually build in from
the south and west.

Cloud cover should mainly be over the coastal locales, esp OBX,
but may be some bkn diurnal strato cu all areas with the cold
air aloft. Highs only getting into the 70s each day while lows
dip down into the 50s each night.

Mon into the end of next week...Upper ridging finally builds over
the Eastern Seaboard and quickly pushes offshore by Tue as
previously mentioned cutoff low opens into a trough and tracks
E'wards towards the Mid-Atlantic Tue and Wed before troughing pushes
offshore on Thurs. Associated shortwave also quickly pushes E'wards
across the Ohio River Valley and into the Mid-Atlantic Tue into Wed
before pushing offshore on Thurs bringing our next threat for
unsettled weather to the area around Tue/Wed. As s/w makes its way
E'wards surface cyclogenesis occurs across the Plains with low
pressure and its associated fronts quickly approaching the
Carolinas from the west Tue. Secondary low pressure development
is then forecast along the Eastern Seaboard Tue night into Wed
with this second low pushing off to the north and east of the
area by Wed evening. Though there still remains some differences
in timing and locations of these lows next week, ensemble and
global guidance is in enough consensus to put likely PoP's
across the area Tue afternoon into Tue night with Chc PoP's
across the area on Wed as the upper trough moves through with
drier conditions then forecast late next week. Temps remain
about avg across the region next week.

&&

.AVIATION /17Z FRIDAY THROUGH TUESDAY/...
SHORT TERM /through Saturday Afternoon/...
As of 300 PM Fri...Mostly VFR conditions will continue this
afternoon across ENC, however scattered to widespread
thunderstorms will soon move into the area, and bring a period
of sub-VFR conditions to most of the terminals. Thereafter, VFR
conditions will return tonight. Behind a cold front low level
stratocu will develop along the coast overnight, likely between
2000-3000 ft, and this will bring periods of MVFR conditions
east of US 17. Terminals along the US 17 corridor including KEWN
and KPGV, may see some occasional moments of MVFR ceilings but
current thinking is that the cloud deck remains scattered here
most of the night. Stratucu deck will retreat eastward tomorrow
with VFR conditions expected for all the TAF sites.

LONG TERM /Saturday Night through Tuesday/...
As of 315 PM Fri...Primarily VFR conditions are forecast across
the CWA through early next week before the next potential round
of sub VFR conditions around mid week next week with the
approach of a low pressure system.

&&

.MARINE...
SHORT TERM /through Tomorrow/...
As of 315 PM Fri...SCAs are set to go into effect this evening
due to increasing winds associated with a cold front moving
through the area.

Winds ahead of the front this afternoon/evening will be SW
10-20, except for across portions of the northern waters where
NE winds have already developed at 10-20 kts. The front will
continue to cross the rest of the coastal waters later this
afternoon and evening and behind it winds will strengthen to N
at 20-30 kts through early tomorrow morning. By tomorrow morning
winds will decrease to 10-20 kts, and then become NE at 5-15 kts
tomorrow afternoon.

Seas will be 3-5 ft through this evening, and then increase to
4-6 ft after midnight through early tomorrow morning. Seas
decrease to 3-5 ft tomorrow for all but the outer central waters
where some 6 footers may linger through the afternoon.

LONG TERM /Saturday Night through Tuesday/...
As of 320 PM Fri...Winds ease down to 5-10 kts by Sat evening
and seas along our coastal waters fall to 2-4 ft. Lighter winds
at 5-15 kts and 2-4 ft seas then persist through Monday before
winds begin increasing on Tue to 15-20 kts out ahead of an
approaching low. Seas also build on Tue in response to the
stronger winds as well.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...Small Craft Advisory from 10 PM this evening to 8 AM EDT
     Saturday for AMZ131-230-231.
     Small Craft Advisory from 10 PM this evening to 10 AM EDT
     Saturday for AMZ135.
     Small Craft Advisory from midnight tonight to 8 AM EDT
     Saturday for AMZ137.
     Small Craft Advisory from 10 PM this evening to 4 PM EDT
     Saturday for AMZ150-152-154.
     Small Craft Advisory from midnight tonight to 10 AM EDT
     Saturday for AMZ156-158.

&&

SYNOPSIS...MHX
NEAR TERM...SGK
SHORT TERM...SGK
LONG TERM...RCF
AVIATION...SGK/RCF
MARINE...SGK/RCF
Hazardous weather outlook, May 10, 2:21 PM EDT, 2 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
221 PM EDT Fri May 10 2024

NCZ029-044>047-079>081-203-111830-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Northern Outer Banks-
221 PM EDT Fri May 10 2024

...SEVERE THUNDERSTORM WATCH 231 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Isolated strong to severe thunderstorms are possible this
afternoon and evening. Damaging winds, large hail, heavy rain,
and frequent lightning are possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-196-199-204-205-111830-
West Carteret-East Carteret-Coastal Onslow-Ocracoke Island-
Hatteras Island-
221 PM EDT Fri May 10 2024

...SEVERE THUNDERSTORM WATCH 231 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Moderate Rip Current Risk.

Scattered strong to severe thunderstorms are possible this afternoon
and evening. Damaging winds, large hail, heavy rain, and frequent
lightning are possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ090>092-094-193-194-198-111830-
Duplin-Lenoir-Jones-Pamlico-Northern Craven-Southern Craven-
Inland Onslow-
221 PM EDT Fri May 10 2024

...SEVERE THUNDERSTORM WATCH 231 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Scattered strong to severe thunderstorms are possible this afternoon
and evening. Damaging winds, large hail, heavy rain, and frequent
lightning are possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 10, 2:46 PM EDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
246 PM EDT Fri May 10 2024

NCZ044-079-101915-
Greene NC-Pitt NC-
246 PM EDT Fri May 10 2024

...A STRONG THUNDERSTORM WILL IMPACT GREENE AND WEST CENTRAL PITT
COUNTIES THROUGH 315 PM EDT...

At 246 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fremont, or 12 miles northeast of Goldsboro, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Farmville, Snow Hill, Maury, Lizzie, Castoria, Fort Run VFD, Shine,
Bull Head VFD, and Walstonburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
eastern North Carolina.

&&

LAT...LON 3557 7782 3566 7769 3569 7754 3544 7756
      3544 7783
TIME...MOT...LOC 1846Z 267DEG 23KT 3554 7786

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

RJ
Special weather statement, May 10, 3:20 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
320 PM EDT Fri May 10 2024

NCZ029-045-080-081-101945-
Washington NC-Beaufort NC-Mainland Hyde NC-Martin NC-
320 PM EDT Fri May 10 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN WASHINGTON...
NORTHWESTERN HYDE...SOUTHEASTERN MARTIN AND NORTH CENTRAL BEAUFORT
COUNTIES THROUGH 345 PM EDT...

At 320 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Williamston, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Plymouth, Wenona, Hinson, Roper, Long Acre VFD, Jamesville, Pantego,
and Dardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
eastern North Carolina.

&&

LAT...LON 3558 7666 3568 7706 3582 7697 3584 7690
      3582 7690 3582 7689 3581 7690 3581 7688
      3585 7683 3590 7660
TIME...MOT...LOC 1920Z 270DEG 17KT 3577 7698

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

41
Special weather statement, May 10, 4:11 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
411 PM EDT Fri May 10 2024

NCZ044-080-102045-
Beaufort NC-Pitt NC-
411 PM EDT Fri May 10 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN WASHINGTON...EAST
CENTRAL PITT...SOUTHEASTERN MARTIN AND NORTHWESTERN BEAUFORT COUNTIES
THROUGH 445 PM EDT...

At 410 PM EDT, Doppler radar was tracking a strong thunderstorm over
Washington, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Washington, River Road, Pinetown, Bunyan, Terra Ceia, Old Ford,
Chocowinity, and Washington Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
eastern North Carolina.

&&

LAT...LON 3546 7674 3551 7715 3563 7716 3567 7701
      3566 7698 3571 7685 3570 7680
TIME...MOT...LOC 2010Z 266DEG 27KT 3555 7707

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

RJ
Local storm report, May 10, 4:42 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
442 PM EDT Fri May 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     Hail             3 S Fountain            35.63N 77.64W
05/10/2024  M1.00 Inch       Pitt               NC   Trained Spotter

            Still hailing at this time. Estimated wind
            gust of 30 to 40 mph with initial outflow.

&&

Martin

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 3:15 AM EDTSmall Craft AdvisoryMHX41 hr
May 10, 2:46 PM EDTSpecial Weather StatementMHXGreene29 min
May 10, 3:20 PM EDTSpecial Weather StatementMHXWashington25 min
May 10, 3:24 PM EDTSevere Thunderstorm WarningMHXBeaufort, Greene, Pitt51 min
May 10, 3:38 PM EDTSevere Thunderstorm WarningMHXMartin, Washington41 min
May 10, 4:07 PM EDTSevere Thunderstorm WarningMHXHyde, Tyrrell, Washington53 min
May 10, 4:11 PM EDTSpecial Weather StatementMHXBeaufort34 min
May 10, 4:11 PM EDTSevere Thunderstorm WarningMHXBeaufort, Greene, Lenoir, Pitt64 min
May 10, 4:22 PM EDTSpecial Marine WarningMHX53 min
May 10, 4:22 PM EDTSevere Thunderstorm WarningMHXBeaufort, Hyde, Tyrrell, Washington53 min
May 10, 4:23 PM EDTSpecial Marine WarningMHX34 min
May 10, 4:25 PM EDTSevere Thunderstorm WarningMHXDuplin50 min
May 10, 4:41 PM EDTSevere Thunderstorm WarningMHXDare, Hyde, Tyrrell37 min
May 10, 4:43 PM EDTSevere Thunderstorm WarningMHXBeaufort, Martin, Washington19 min
May 10, 4:47 PM EDTSpecial Marine WarningMHX58 min
May 10, 5:05 PM EDTSevere Thunderstorm WarningMHXCarteret, Craven, Duplin, Jones, Onslow70 min
May 10, 5:10 PM EDTSevere Thunderstorm Warning Considerable damage threatMHXBeaufort, Craven, Greene, Jones, Lenoir, Pitt65 min
May 10, 5:21 PM EDTSpecial Marine WarningMHX54 min
May 10, 5:25 PM EDTSevere Thunderstorm WarningMHXCraven, Duplin, Jones, Lenoir, Onslow35 min
May 10, 5:35 PM EDTSevere Thunderstorm WarningMHXDare, Hyde, Tyrrell25 min
May 10, 5:41 PM EDTSpecial Marine WarningMHX34 min
May 10, 5:54 PM EDTSpecial Marine WarningMHX46 min
May 10, 5:54 PM EDTSpecial Marine WarningMHX21 min
May 10, 5:58 PM EDTSevere Thunderstorm Warning Considerable damage threatMHXBeaufort, Craven, Hyde, Jones, Pamlico62 min
May 10, 6:05 PM EDTSpecial Marine WarningMHX99 min
May 10, 6:09 PM EDTSpecial Marine WarningMHX66 min
May 10, 7:25 PM EDTSpecial Weather StatementMHXPitt35 min
May 10, 7:28 PM EDTSpecial Weather StatementMHXBeaufort, Washington32 min
May 10, 7:33 PM EDTSpecial Marine WarningMHX57 min
May 10, 7:39 PM EDTSpecial Weather StatementMHXLenoir21 min
May 10, 7:57 PM EDTSpecial Weather StatementMHXBeaufort, Craven, Duplin, Jones, Lenoir33 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.